# SDR FOTR2113304670

- Difficulty date: September 16, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N531UA
- Make and model: Boeing 757222
- Aircraft serial: 25042
- Aircraft time: 60,829 hours, 22,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 200
- Part time: 60,829 hours, 22,622 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 670, RBL 45.5 INTERCOSTAL IS CRACKED BELOW SEAT TRACK.  REPAIRED ON FASI WO 21133, NR 04670.
